# SDR RAIA960156

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N556HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41073
- System (JASC): 2760 · Drag Control System
- Part: Connector
- Condition: Contaminated
- Location: Spoiler Act
- Part time: 785 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

STL - FLT 7460 - TOCW ILLUMINATED DURING TAKEOFF.  MAINTENANCE CLEANED GYLCOL FROM CANNON PLUGS ON BOTH SPOILER ACTUATORS, PN TY176301C.  OPERATION CHECK GOOD.  (X)
